# SDR YADA20160713001

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N118AX
- Make and model: Beech 1900C
- Aircraft serial: UC116
- Aircraft time: 26,586 hours, 31,964 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Part serial: 11249H9982
- Condition: Cracked
- Location: Cockpit
- Part time: 4,087 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT WINDSHIELD CRACKED IN FLIGHT.  MAINTENANCE REPLACED COPILOT WINDSHIELD
